MathSciNet Relay Station
MathSciNet bibliographic data
MR1402288 (97g:53042) 53C20 (53C21)
Buyalo, S. V.; Kobelʹskiĭ, V. L. Geometrization of infinite graph-manifolds. (Russian) Algebra i Analiz 8 (1996), no. 3, 56--77; translation in St. Petersburg Math. J. 8 (1997), no. 3, 413–427
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement